# SDR VNAA2009011900006

- Difficulty date: January 14, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 11,569 hours, 12,062 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FLAP FAIL AMBER MESSAGE ON APPROACH INTO PHL.  ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET SKEW DETECTOR AND RESET FLAPS IAW SL 00-001 AND ACFT MM.  ACFT WAS RELEASED FOR SERVICE.
